Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Corticoids, HIV and yeah, me beig OCDish!
May 15, 2010

Dear Doc: YOU ARE AMAZING! SMART, SHARP, WITTY, COMPASSIONATE! I THANK GOD FOR PEOPLE LIKE YOU!!(And absolutely envy Dr. Steve, to the "Green with envy" point! :-) )

I already asked a question, but I followed your advice and found the answer checking through all the available information here. However, a new couple of questions came to my mind today and I didn't find the answers I need, so, here I go again!

1. Could the use of topic corticoids for about a week (Desonide 0.1% and Dexamethasone 0.1%), outside the window period (11 months) but before taking the test, cause a false negative?

2. After taking Accutane for 8 months, could that somehow have had some effect on my recent negative test? Could Accutane affect the HIV antybody production?

Thank you very much for your kind attention!

A huge fan of yours!

Response from Dr. Frascino

Hello Huge Fan,

1. Nope.

2. Nope.

And for the record, the answers to these new questions could also be found in the archives!

Regarding Dr. Steve, actually I'm the lucky one. He's heaven-on-a-stick and more.

Dr. Bob



Previous
About the Breeder's Question (RISK OF HIV AS A TOP, 2010) (ANAL MUCOUS, ANAL FLUIDS, RECTAL SECRETIONS, 2010)
Next
sex with an hiv+ man, PEP started outside 72 hour window

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement